On P-weight and P-distance inequalities

Thomas Johann Britz

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    Jang and Park asked in [On a MacWilliams type identity and a perfectness for a binary linear (n, n - 1, j)-poset code, Discrete Math. 265 (2003) 85-104] whether, for each poset P = {l...., n}, the P-weights and P-distances satisfy the inequalities w(P)(x) - w(P)(y)
    Original languageEnglish
    JournalDiscrete Mathematics
    Volume306
    Issue number6
    Pages (from-to)598-599
    ISSN0012-365X
    DOIs
    Publication statusPublished - 2006

    Keywords

    • Poset code
    • P-weight
    • P-distance
    • Order ideal

    Fingerprint Dive into the research topics of 'On P-weight and P-distance inequalities'. Together they form a unique fingerprint.

    Cite this